# SDR FDEA200904111267

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 46,931 hours, 19,329 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: A57242511200
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON NR 1 HINGE BEARING BORE HAS PITTING CORROSION REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED BEARING BORE PER FED EX EA 6-5750-12450 AND RAS/BAE 1009828/2009.
